# SDR JJBA20251008032

- Difficulty date: October 1, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, LH OMEGA BEAM INBD VERTICAL FLANGE FOUND CRACKED AT FR21. REPAIR DOUBLER ON CFI, LH OMEGA BEAM, ON INBD VERICAL FLANGE AT FR 21.
